# SDR ASAA0510312

- Difficulty date: September 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: 655966423
- Condition: Damaged
- Location: Fs 350-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND STRINGER SPLICE AT BS 365-350 AT STRINGER 26 RT HAS ELONGATED HOLES.  REPLACED STRINGER SPLICE IAW B737-200 SRM 51-30-5 FIGURE 3.  (M)
